# SDR SWAA2024090425356

- Difficulty date: August 12, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N8726H
- Make and model: Boeing 737-8
- Aircraft serial: 42573
- Aircraft time: 12,565 hours, 5,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#09 A-043 AFT CARGO COMPARTMENT RH Z ANGLE CORRODED AT STA 727B+10' TO 767 RBL 22 WL 156<[01] REPAIRED AFT CARGO COMPARTMENT RH ZEE CHANNEL BETWEEN STA 727 TO STA 767 AT RBL 22 AND WL 156 IAW B737 SRM 53-00-53-2R-5 AND BOEING DWG 146A7500 REV. -.;[02] VERIFIED STEP 1 AUDIT CW
